| Model Number |
OM2505191 |
| Medical Device Problem Codes |
Misassembled (1398); Delivered as Unsterile Product (1421); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that several iv administration sets had loose/missing tips on the leur-lock end and customer was unable to use them due to sterility.Through follow up customer confirmed that there was a breach in the sterile barrier.Some were noted upon opening the product and a couple were noticed before opening, while looking at the packaging.No additional information was provided.This report is 8 of 10.
Additional Manufacturer Narrative
Section a5: unknown/ not provided.Section b3 date of event: unknown/not provided.Section d4 expiration date: information not available at the time of this report.Section h4 device manufacture date: information not available at the time of this report.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section h3: device evaluated by manufacturer: yes.After further investigation it was identified the blister packaging with the tyvek is the sterile barrier and not the vented caps on the set.The caps coming off in stage of the process would not impact the sterility of the package contents since the part is not a sterile fluid path.There is no indication of a breach in sterility; therefore, this event is no longer reportable.Regarding the cap not attached to the male luer-lock, this issue was investigated and is not related to a sterility issue.It was identified that the most probable cause for the cap not attached to the male luer-lock was insufficient tightening of the caps on the male luer-lock adapter.An awareness was conducted to all personnel involved in manufacturing of the reported complaint product to reinforce the visual inspection during the manufacturing process, to prevent recurrence.All pertinent information available to johnson & johnson surgical vision, inc.Has been provided.